# SDR COMA0660415

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,988 hours, 15,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5740 - AFTER TAKEOFF FROM PIT RECEIVED GEAR UP DISAGREE WARNING MESSAGE AND LEFT MAIN GEAR IN RED.  PERFORMED QRH AND RETURNED TO PIT.  LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR UPLOCK SENSOR OUT OF ADJUSTMENT.  RE-ADJUSTED UP LOCK SENSOR.
